# SDR 95UAL900235

- Difficulty date: October 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N339UA
- Make and model: Boeing 737322
- Aircraft serial: 24243
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE PATH LIGHTING INOP AT ROW FOUR.  REPLACED BATTERY PACK.  CHECKS O.K.
